# SDR SWIA200211444

- Difficulty date: November 7, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 6,942 hours, 5,790 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 270007
- Part serial: 3383
- Condition: Malfunctioned
- Location: Spoilerons
- Part time: 6,891 hours, 5,749 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT MESSAGE (STATUS) APPEARED AFTER ENGINE START.  REMOVED AND REPLACED SPOILERON PCU ASSEMBLY IAW 27-62-01.  OPS AND LEAK CHECKS GOOD.
